# SDR USAA980005

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND 50 INCHES OF CORROSION BS 986.5 LBL 44 RBL 46 FRAME.  REMOVED UPPER FLANGE AND INSTALLED REPLACEMENT PER TR 53-60-1.  CORROSION TASK NR:  C53-107-02.  CORROSION LEVEL:  2.  (X)
